# SDR SIMA20140621006

- Difficulty date: June 21, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 34,478 hours, 31,551 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S EMER LIGHT WILL NOT SHOW CHARGE INDICATION.  REPLACED FIRST OFFICER`S FLASHLIGHT & OPERATIONS CHECKED GOOD IAW MM 33-50-16.
